This image is not available for purchase in your country.

Rash from drug allergy

Rash from drug allergy

M320/0331

Rights Managed

This image is not available for purchase in your country.

Please contact your Account Manager if you have any query.

Credit

DR P. MARAZZI / SCIENCE PHOTO LIBRARY DR P. MARAZZI / SCIENCE PHOTO LIBRARY

Caption

Rash from drug allergy. Rash on the foot of a 69- year-old woman, caused by cancer chemotherapy. The drug Tamoxifen is here being used to treat breast cancer. It works by blocking the hormone oestrogen that promotes the growth of breast cancer cells. A rash is a common side effect, and the patient will be prescribed a different drug, if possible, so as to avoid this side effect.

Release details

Model release available. Property release not required.

 {{ i.shot_duration ? i.shot_duration + ' ' : '' }}{{ i.shot_uhd ? '4K ' : i.hires ? 'HD ' : '' }}{{ i.spl_number }} R{{ i.license }}

  • Add to board
  • Similar {{ mediaType(i) }}